# SDR USAA920080824

- Difficulty date: April 7, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- Aircraft time: 51,030 hours, 34,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - A .1875" CRACK ON FUSELAGE DOOR FRAME AT BS 294.5, STR 17R.  INSTALLED DOUBLER REPAIR IAW SRM 51-70-11 FIG 1.
